Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had two stents in his heart, diabetic, ears clogged. Is it symptom for another heart attack?

My husband is a diabetic and a heart patient. He recently had two stents in his heart. Now he is complaining that his ears are clogged and he could hear his own breathing which really makes him uncomfortable and scary. I brought him to an ENT doctor and he says that everything is fine and simply asked him to do the blowing exercises which did not help him at all. Doctor, I m just worried if it could be a symptom for another heart attack? Please advice.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, your husband has had two stents placed in his heart. As he is a diabetic too, he should take special precautions and keep his sugar under control. Diabetes can lead to destruction of nerve fibers and patient might not experience pain with heart problems. As you mention, his ears are clogged and he has been able to hear his own breathing. It would be tough for us to comment on that without examining the patient. Clogging of ears will most likely not be related to heart problems. If he has any shortness of breath, edema, palpitations etc, then you should get in touch with your Doctor as soon as possible. But remember the golden rule. His sugar must be kept in control.
Dr. Gagandeep Dhillon
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor